# SDR AALA202111018834

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 87,756 hours, 10,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: 62771125
- Part serial: M10345
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 3,278 hours, 575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE BOTTLE PRESSURE BELOW GREEN BAND. REMOVED AND REPLACED L1 DOOR SLIDE PER WORKCARD 72L80025001 ALL CHECKS OK.
